# SDR DXTA2025061603895

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000066
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Assy
- Part number: 74113232
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HARDWARE: AS I WAS CLOSING THE DOOR FROM THE INSIDE OF THE CABIN, I HEARD A SNAP AND THE DOOR OPENED BACK UP. THE CONNECTION PIN ON THE INTERIOR ARM AND THE EXTERIOR ARM ON THE DOOR SHEARED IN HALF. CORRECTIVE ACTION: REMOVED AND REPLACED LIFT LINK ASSEMBLY ROD AND PIN IAW CE-700 AMM 52-15-10 OPS CHECK GOOD
